# SDR SWAA2012031502221

- Difficulty date: February 24, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP CRACKED AT BS 380, STR 20L.  REMOVED AND REPLACED STR CLIP PER SRM.
